# SDR 2002FA0000214

- Difficulty date: February 13, 2002
- Submitted: February 13, 2002
- Operation: General aviation
- Aircraft: N711PJ
- Make and model: Cessna T210L
- Aircraft serial: 21061128
- Aircraft time: 2,500 hours
- Engine: Cont TSIO520*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 1200406131
- Condition: Corroded
- Location: Fuel Vent
- Part time: 2,500 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LINE DEVELOPED PINHOLE LEAK DUE TO CORROSION WHERE CABIN VENT SCEET HOSE RESTED ON TOP OF IT.
